# SDR SWAA2021100812543

- Difficulty date: August 26, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 66,271 hours, 39,040 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Deteriorated
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING PLATE RH FWD SIDE AT AFT GALLEY AREA ; 2021-369545 / [01] REPLACED GIRT BAR FITTING PLATE RH FWD SIDE AT AFT GALLEY AREA IAW AMM 25-66-02-400-801 STEP 3.1D ITEM (A) (B); [02] TASK COMPLETED
